# SDR DXTR2023092601

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: General aviation
- Aircraft: N809QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000036
- Aircraft time: 3,201 hours, 1,888 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: FX049001
- Part serial: 0039
- Condition: False Activation
- Location: Zone 100
- Part time: 3,201 hours, 1,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE BOTTLE SQUIB ASSEMBLIES FOUND IN OPPOSITE POSTIONS.  OUR INVESTIGATATION REVEALLED THAT THE DISCHARGE OUTLET AT THE J1 POSITION CONTAINED THE SQUIBB ASSEMBLY (P/N: CT03300-1 CARTRIDGE J-2 & FX04915-2 DISCHARGE OUTLET J-2) COMPONENTS THAT SHOULD HAVE BEEN INSTALLED AT THE J2 POSITION. LIKEWISE, THE DISCHARGE OUTLET AT THE J2 POSITION CONTAINED THE SQUIBB ASSEMBLY (P/N: CT03200-1 CARTRIDGE J-1 & FX04915-1 DISCHARGE OUTLET J-1) COMPONENTS THAT SHOULD HAVE BEEN INSTALLED AT THE J1 POSITION. FURTHER REVIEW THEN CONFIRMED THAT THE CANNON PLUGS ARE “MURPHY-PROOF” AND CAN ONLY BE INSTALLED ON THE SQUIBBS THAT THEY WERE INTENDED FOR. IT IS THEREFORE OBVIOUS THAT IN THE EVENT OF A LEFT ENGINE FIRE, THE CREW WOULD UNWITTINGLY BE DISCHARGING FIRE AGENT INTO THE RIGHT-HAND ENGINE INSTEAD OF THE LEFT.  THE CORRECTION WAS TO SWAP THE COMPONENTS FROM THE J-1 DISCHARGE OUTLET WITH THE COMPONETS FROM THE J-2 DISCHARGE OUTLET. SQUIBB ASSEMBLY (P/N: CT03200-1 CARTRIDGE J-1 & FX04915-1 DISCHARGE OUTLET J-1) IS NOW IN THE J-1 DISCHARGE PORT. LIKEWISE, SQUIBB ASSEMBLY (P/N: CT03300-1 CARTRIDGE J-2 & FX04915-2 DISCHARGE OUTLET J-2) IS NOW IN THE J-2 DISCHARGE PORT.
